# SDR HEEA954815

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 500510PLY
- Condition: Defective
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE TIRE SPLIT TO THREADS AND ONE TIRE SPLIT WITH PUCTURE.
